# SDR ORJA9974

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 12-16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SFO - EMERGENCY LIGHTS ON SEATS ROWS 12-16 INOPERATIVE.  FOUND FORWARD LEFT EXIT ROW BATTERY PACK SHORTED.  REMOVED AND REPLACED FORWARD LEFT BATTERY PACK AND AFT LIGHT EMERGENCY EXIT ROW BATTERY PACK FUNCTIONAL CHECK OF EMERGENCY PATH LIGHT IS NORMAL.  (M)
